# SDR DHL9980615C

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 20-80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LOWER EXTERIOR FUSELAGE BETWEEN FS 20 TO 80 AND LONGERON 36 TO 31R SKIN IS BULGING AND AREA AROUND RIVET HEAD CRACKED.  CUT OUT DAMAGED AREA OF SKIN, AND INSTALLED DOUBLER IAW E/O NR 99090301.  N/R CARD NR 0296.
